# SDR AMTA200700507

- Difficulty date: October 14, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 1329
- Condition: Unserviceable
- Location: Fuel Qty Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO FUEL QUANTITY INDICATION ON FMC.  REMOVED AND REPLACED FQIS PROCESSOR IAW AMM 28-41-81-4.
